# SDR UALA2013061204000

- Difficulty date: June 9, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 64,969 hours, 24,036 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTED ELECTRICAL BURNING ODOR FROM AFT GALLEY DURING TAXI OUT, NO SMOKE. FOUND RT AFT GALLEY CEILING LIGHT BULB INTERMITTENT, REPLACED LAMPS SAME PROBLEM, INSPECTED AREA ABOVE AFT GALLEY IN CEILING AREA, NO EVIDENCE OF OVERHEATED OR BURNED COMPONENTS, NO EVIDENCE OF AIR LEAKS OR ODOR DETECTED IN AREA ON 5 MINUTE IDLE ENGINE RUN. NO ODOR COMING FROM COFFEEMAKERS, OVENS, OR GALLEY CHILLERS.  NO EVIDENCE OF ODOR IN EITHER AFT LAV, OK FOR SERVICE.
